# SDR FDEA201306181335

- Difficulty date: June 18, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Floor Skin
- Part number: 111N3001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING DECK, BS 1035, RBL 55, WL 203.5, CORRODED.  ACCOMPLISHED  EA F-5710-T0300634. MAJOR REPAIR.
